Sertraline - Does it make you sleepy?

Answers (1)

Anonymous

23 Mar 2013

Hello cturner1985. Yes it does. It is a direct and common side effect. Regards pledge

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Sertraline -Did any of you have triglycerides or cholesterol became higher on sertraline?

I am taking sertraline for 13years and it really does help exept for sweating problems and breathing probelms when making efforts

1 answer 30 May 2011

While my partner is on Sertraline, is there anything I can do to help her with side effects?

My partner is now starting on Sertraline, 50mg for one week then moving to 100mg for three weeks. I've seen on here that there are bound to be ...

4 answers 28 Dec 2011

How Depokate make you feel ?

Will depokate make you feel sleepy, worn out? My husband started taking this med a week ago tomorrow.. 500 mg in the am and 500 mg at nite.. I find ...

4 answers 12 Feb 2013

I've been on Sertraline for four days now. One nice thing is that for the 1st time in 20 or 30?

... years, I'm sleepy. Usually I go to bed because it's after midnight, and I know that if I don't go to bed I'lll be tired in ...

1 answer 5 Jul 2013

Sertraline make me worse in school? I have bad anxiety&have a hard time concentrating on schoolwork?

Hello my name is Sarah, My doctor has diagnosed me with depression and anxiety, my doctor prescribed me Sertraline 100 MG, it is my third day today ...

3 answers 2 Mar 2014